# SDR 2003UALA00581

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 39,015 hours, 28,062 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.75 INCH LONG CRACK FOUND AROUND STATION 887 RT 15 O'CLOCK POSITION.  MAJOR REPAIR ACCOMPLISHED. MANUFACTURED AND INSTALLED DOUBLER REPAIR.
